×

zbMATH — the first resource for mathematics

Über die Abschätzung der Wurzeln algebraischer Gleichungen. (German) Zbl 0083.00902

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Dini U., Un teorema sui limiti superiori et inferiori dei moduli delle radici di una equazione algebrica. Annali di matematica pura et applicata Milano 4o (3) 1 (1898), S. 77-81. · JFM 29.0072.01 · doi:10.1007/BF02419188
[2] Fujiwara M., Über die obere Schranke des absoluten Betrages der Wurzeln einer algebraischen Gleichung, The Tôhoku Math. Journal 10 (1916), S. 167. · JFM 46.0123.01
[3] Cohn F., Ermittlung der Wurzelanzahl in einem Kreise. Math. Zeitschrift 14 (1922), S. 110-148. · JFM 48.0083.01 · doi:10.1007/BF01215894
[4] Herglotz G., Über die Wurzelanzahl algebraischer Gleichungen innerhalb und auf dem Einheitskreis. Math. Zeitschrift 19 (1923), S. 26-34. · JFM 49.0045.04 · doi:10.1007/BF01181061
[5] Hurwitz A., Über die Bedingungen, unter welchen eine Gleichung nur Wurzeln mit negativen Realteilen besitzt. Math. Annalen 46 (1895), S. 273-284. · JFM 26.0119.03 · doi:10.1007/BF01446812
[6] Frank E., On the zeros of polynomials with complex coefficients. Proceedings of the Am. M. S. Vol. 5 N. 2 (1954), S. 270-283. · Zbl 0055.30401 · doi:10.1090/S0002-9939-1954-0061185-4
[7] Anghelutza T., Una estensione di un teorema di Hurwitz. Bolletino della Unione Matematica Italiana 12 (1933), S. 284-288.
[8] Chang T. H., Verallgemeinerung eines Satzes von Kakeya. The Tôhoku Math. Journal 43 (1937), S. 79.
[9] Kakeya S., On the limits of the roots of an algebraic equation with positive coefficients. The Tôhoku Math. Journal 1 (1912), S. 140-142. · JFM 43.0147.03
[10] Walsh J. L., An inequality for the roots of an algebraic equation. Annals of Mathematics 25 II (1924), S. 285-286. · JFM 50.0045.03 · doi:10.2307/1967916
[11] Rudnicki M., Sur un théorème de Mr. J. L. Walsh. Annals de la Societé Polonaise de Mathématique XI (1932), S. 14-19.
[12] Heinhold J., Zur Abschätzung der Wurzeln algebraischer Gleichungen. Monatshefte für Mathematik 59 (1955), S. 203-216. · Zbl 0065.25003 · doi:10.1007/BF01303795
[13] Hurwitz A., Über einen Satz des Herrn Kakeya. The Tôhoku Math. Journal 4 (1914), S. 89. · JFM 44.0478.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.